# SDR 97ZZZX3594

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Malfunction
- Location: Spas
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPAS LIGHT WILL NOT EXTINGUISH ON ANNUNCIATOR PANEL.
